American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32U25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Valentino Tosatti and Ben Weinkove. Plurisubharmonic functions and nef classes on complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 4003-4010.
Abstract, references, and article information   
View Article: PDF

[2] Zbigniew Blocki and Slawomir Kolodziej. On regularization of plurisubharmonic functions on manifolds. Proc. Amer. Math. Soc. 135 (2007) 2089-2093. MR 2299485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dan Coman. Entire pluricomplex Green functions and Lelong numbers of projective currents. Proc. Amer. Math. Soc. 134 (2006) 1927-1935. MR 2215761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles Favre and Mattias Jonsson. Valuations and multiplier ideals. J. Amer. Math. Soc. 18 (2005) 655-684. MR 2138140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1